# SDR DXTA2015102906115

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 6,794 hours, 4,132 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005761
- Part serial: P412
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 5,624 hours, 6,556 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND WELL AFTER APU SHUTDOWN CABIN FILLED WITH A LIGHT FOG OF SMOKE.  REMOVED APU.  INSPECTED FIREWALL, MOUNTS, AND SUPPORT STRUCTURE.  NO DEFECTS FOUND.  INSTALLED REPAIRED APU IAW CE-750 M/M 49-10-00 AND HONEYWELL GTCP36-150CX MM 49-20-00.  OPS AND LEAK CHECK IS GOOD.  REMOVED P/N : 3800576-1 , REMOVED S/N : P-412, INSTALLED P/N : 3800576-1 , INSTALLED S/N : P-166.
